# SDR DALA2016072205486

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 69,414 hours, 19,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS NOT EXTINGUISHING. TROUBLESHOT IAW WDM 33-51-12.  FOUND SWITCH S10292 BAD.  REPLACED THE SWITCH. OPS CHECKED NORMAL. OK FOR SERVICE.
